# SDR AALA20150725006

- Difficulty date: July 25, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 59,921 hours, 15,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN OVERWING EMERGENCY EXIT SIGNS INOPERATIVE.  R & R BATTERY PACK & PERFORMED OPERATIONAL CHECK IAW AMM 31-51-11.  SYSTEM CHECKED NORMAL.
